# SDR USAA2011091300011

- Difficulty date: September 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 34,819 hours, 12,983 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK WILL NOT TEST PROPERLY.  MAINTENANCE RESECURED CAPTAIN'S O2 MASK DOOR AND OPS CHECKED IAW AIRBUS MAINTENANCE MANUAL 35-12-41.  SDR WILL REMAIN OPEN FOR FOLLOW-UP DUE TO HISTORY: CREW O2 SERVICED ON 9/9/2011 AND BOTTLE REPLACED ON 8/26/2011.  NO SUBSEQUENT FAULTS IN 30 DAYS - SDR CLOSED.
